Fixed point theory for admissible pairs and maps in Frechet spaces via degree theory

Abstract

New fixed point results are presented for admissible pairs and maps (admissible in the sense of Gorniewicz) defined on subsets of a Frechet space E. The proof relies on the notion of a pseudo open set, degree theory, and on viewing E as the projective limit of a sequence of Banach spaces.

Authors

Ruyun MA
Department of Mathematics, Northwest Normal University Lanzhou 730070, China

Donal  O’Regan
Department of Mathematics, National University of Ireland Galway, Ireland

Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

fixed point; admissible pair; degree theory

Paper coordinates

R. Ma, D. O’Regan, R. Precup, Fixed point theory for admissible pairs and maps in Frechet spaces via degree theory, Fixed Point Theory 8 (2007) no. 2, 273-283.

PDF

About this paper

Journal

Fixed Point Theory

Publisher Name
Print ISSN
Online ISSN

??

google scholar link

Related Posts